# SDR ASAA2023071644075

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,138 hours, 8,425 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUELING PANEL HAS NO POWER, CYCLED A/C POWER WITH NO CHANGE. GROUNDED - YES. PERFORMED OP CHECK OF REFUELING PANEL, CHECKED GOOD REF AMM 28-41-01 (C/B WAS RESET PRIOR TO CHECK) ALL INDICATIONS NORMAL AT THIS TIME. REFUELING PANEL AREA LIGHT ALSO WORKS AS NEEDED. NO HISTORY 30 DAYS. MAINTENANCE PROC. REVERSED.THIS CLEARS MEL 28-12B AND MEL 33-25B C/N 16085434 AND C/N 16085434 PLACARDS REMOVED.
